Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Breast Leaking and had hysterectomy
    avatar
    An_197304 posted:
    My right breast seems to be leaking clear fluid. I had a partial hysterectomy (still have my ovaries). is this normal or do i need to contact my doctor? it just recently started and after my hysterectomy i have gained 50 lbs. i am at my wits end.
    any suggestions would be helpful.

    thanks :)
    Reply
     
    avatar
    someonewhocares3 responded:
    I'm sorry you're dealing with this! When was your hyst? I don't have a clue on the breast leakage but the two top complaints after hysterectomy are loss of sexual function and weight gain (about 25 lbs. the first year). The removal of the uterus seems to negatively impact metabolism.
     
    avatar
    An_197305 responded:
    Call you GYN., no need to keep worring and ask about the weigh gain.

    I have only read about one women on here having any problems after having a hysterectomy. None of friends ever
    had any problems. I never had any problems.


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.